Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Has Emphysema, cleared state of prostate cancer, wearing life vest, on breathing treatment. Situation sounds like?

My dad is 74. He has Emphysema, is in a cleared state of prostrate cancer and bladder cancer , he has had 3 heart attacks in his life, he smokes (up until 14 days ago$ and was just diagnosed with an EF of 20%, and fluid in the sack around the heart. He is currently wearing a life vest and taking diuretics with breathing treatment with steroids. He was sent home from the hospital 4 days ago. He is having extremely uncharacteristic behavioral changes. Is this due to medications and/or circumstance or could there be something else we are missing? (Ex. He would never steal anything from anyone, ever! yesterday he tried to steal a wheelchair - whats more, he was already given one that he refuses to use. Then yelled and cussed at my Mom as she cried begging him to stop).
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
your father has been treated for prostate cancer and bladder cancer successfully. At present what the problems he is facing is unrelated to the cancers. behavioral changes may be due to steroids also. It may be acute psychosis because he is on treatment for a long time with major life threatening diseases. Keep in touch with your cardiologist, pulmonary physician and you may consult with psychiatrist. Take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor